# SDR CA000215008

- Difficulty date: January 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lear 25B
- Aircraft time: 12,125 hours
- Engine: Ge CJ6106
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bearing
- Condition: Stuck
- Location: Trim Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN TRIM ACTUATOR ERRATIC, STICKY
